# SDR UALA2010060701966

- Difficulty date: June 5, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 56,574 hours, 19,748 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HOLD DOOR AREA AFT OF OPENING NET TIE DOWN HAS CORROSION AND IS BULGED AND HAS ONE POPPED RIVET HEAD.   PICTURES HAVE BEEN SENT TO RVI SITE. BEGAN REMOVING FLOOR AND SIDEWALL PANELS FOR ACCESS.
